×

Found 98 Documents (Results 1–98)

Uniqueness of contact Hamiltonians of topological strictly contact isotopies. (English) Zbl 1454.53069

Agranovsky, Mark L. (ed.) et al., Complex analysis and dynamical systems VII. Proceedings of the 7th international conference on complex analysis and dynamical systems (CA&DS VII), Nahariya, Israel, May 10–15, 2015. Providence, RI: American Mathematical Society (AMS); Ramat Gan: Bar-Ilan University. Contemp. Math. 699, 57-66 (2017).
MSC:  53D35 53D50
PDFBibTeX XMLCite
Full Text: DOI arXiv

Surgery and isotopy of Lagrangian surfaces. (English) Zbl 1379.53096

Lin, Chang-Shou (ed.) et al., Proceedings of the sixth international congress of Chinese mathematicians, ICCM 2013, Taipei, Taiwan, July 14–19, 2013. Volume II. Somerville, MA: International Press; Beijing: Higher Education Press (ISBN 978-1-57146-349-4/pbk; 978-1-57146-350-0/set). Advanced Lectures in Mathematics (ALM) 37, 143-162 (2017).
PDFBibTeX XMLCite

On the geometry and dynamics of contact transformations (after Y. Eliashberg, L. Polterovich et al.). (Sur la géométrie et la dynamique des transformations de contact (d’après Y. Eliashberg, L. Polterovich et al.).) (French) Zbl 1210.53073

Séminaire Bourbaki. Volume 2008/2009. Exposés 997–1011. Paris: Société Mathématique de France (SMF) (ISBN 978-2-85629-291-4/pbk). Astérisque 332, 183-220, Exp. No. 1004 (2010).
Reviewer: Ioan Pop (Iaşi)
PDFBibTeX XMLCite

A version of rational SFT for exact Lagrangian cobordisms in 1-jet spaces. (English) Zbl 1207.57035

Abreu, Miguel (ed.) et al., New perspectives and challenges in symplectic field theory. Dedicated to Yakov Eliashberg on the occasion of his 60th birthday. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4356-7/pbk). CRM Proceedings and Lecture Notes 49, 173-199 (2009).
PDFBibTeX XMLCite

On the simplicity of the group of contactomorphisms. (English) Zbl 1161.57014

Penner, Robert (ed.) et al., Groups of diffeomorphisms in honor of Shigeyuki Morita on the occasion of his 60th birthday. Based on the international symposium on groups and diffeomorphisms 2006, Tokyo, Japan, September 11–15, 2006. Tokyo: Mathematical Society of Japan (ISBN 978-4-931469-48-8/hbk). Advanced Studies in Pure Mathematics 52, 491-504 (2008).
PDFBibTeX XMLCite

The isotopy problem for symplectic 4-manifolds. (English) Zbl 1104.57019

Boden, Hans U. (ed.) et al., Geometry and topology of manifolds. Papers from the conference held at McMaster University, Hamilton, ON, USA, May 14–18, 2004. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3724-9/hbk). Fields Institute Communications 47, 335-347 (2005).
MSC:  57R57 57R17 57N13 57R95 53D99
PDFBibTeX XMLCite
Full Text: arXiv

A note on isotopies of symplectic and Poisson structures. (English) Zbl 1028.53079

Banyaga, Augustia (ed.) et al., Infinite dimensional Lie groups in geometry and representation theory. Papers delivered on the occasion of the 2000 Howard fest on infinite dimensional Lie groups in geometry and representation theory, Washington, DC, USA, August 17-21, 2000. Singapore: World Scientific. 138-144 (2002).
MSC:  53D35 53D17
PDFBibTeX XMLCite

Invariants of Legendrian knots. (English) Zbl 0998.57046

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20-28, 2002. Vol. II: Invited lectures. Beijing: Higher Education Press. 385-394 (2002).
MSC:  57R17 57M25 57R25
PDFBibTeX XMLCite

Geometry of symplectic intersections. (English) Zbl 1021.53058

Li, Ta Tsien (ed.) et al., Proceedings of the international congress of mathematicians, ICM 2002, Beijing, China, August 20-28, 2002. Vol. II: Invited lectures. Beijing: Higher Education Press. 241-255 (2002).
MSC:  53D12 53D35
PDFBibTeX XMLCite
Full Text: arXiv

Symplectic topology and capacities. (English) Zbl 0947.53043

Rossi, Hugo (ed.), Prospects in mathematics. Invited talks on the occasion of the 250th anniversary of Princeton University. Papers from the conference, Princeton, NJ, USA, March 17-21, 1996. Providence, RI: American Mathematical Society. 69-81 (1999).
MSC:  53D35 57R17 53D05
PDFBibTeX XMLCite

On a theorem of Chekanov. (English) Zbl 0893.53015

Budzyński, Robert (ed.) et al., Symplectic singularities and geometry of gauge fields. Proceedings of the Banach Center symposium on differential geometry and mathematical physics in Spring 1995, Warsaw, Poland. Warsaw: Polish Academy of Sciences, Inst. of Mathematics, Banach Cent. Publ. 39, 39-48 (1997).
MSC:  53C15 37J99
PDFBibTeX XMLCite
Full Text: EuDML

Legendrian and transversal knots in tight contact 3-manifolds. (English) Zbl 0809.53033

Goldberg, Lisa R. (ed.) et al., Topological methods in modern mathematics. Proceedings of a symposium in honor of John Milnor’s sixtieth birthday, held at the State University of New York at Stony Brook, USA, June 14-June 21, 1991. Houston, TX: Publish or Perish, Inc. 171-193 (1993).
MSC:  53C15 57M25
PDFBibTeX XMLCite

Filter Results by …

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field